# SDR QXEA0201105

- Difficulty date: August 3, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 655 hours, 506 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT NOTED AT FIXED ACCESS PANEL 521AT, LEFT HAND WING.  INSTALLED LEADING EDGE 521AT ON THE LEFT HAND WING IAW CRJ-700 MM 57-41-05, PAGES 426-428.
